# SDR SWAA051842

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 40,406 hours, 35,608 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal
- Part number: MS21260L6RH
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, AFTER DEPARTURE, L/E FLAPS TRANSIT LIGHT AND NR 1 FLAP OVERHEAD LIGHT STAYED ILLUMINATED.  RECYCLED FLAPS, NO CHANGE.  REMOVED AND REPLACED NR 1 FLAP GROUND TERMINAL PER MM.
